# SDR CA011109010

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Shaft
- Part number: 8971973
- Condition: Damaged
- Location: Scave Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF PARTS REMOVED FROM P-63110 AT TIME OF OVERHAUL IT WAS NOTED THAT THE FRONT SCAVENGE PUMP DRIVE SHAFT SAFTY COLLER IS 0.210 SMALLER THAN THE REPLACEMENT PART THIS CAN ALLOW THE SHAFT TO ENTER THE PUMP TO FAR AND ALLOW THE FUEL DRIVE SYSTEM TO UNCOUPPLE. ON SDR 20001206012 THE SAME PROBLEM WAS NOTED ON ENGINE S/N P-63111.
